# SDR SWIA2018061144758

- Difficulty date: June 10, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 24,370 hours, 14,601 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Insert
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A, G

## Discrepancy

DUCT MONITOR FAULT STATUS MESSAGE APPEARED SHORTLY AFTER TAKE OFF THEN A LT BLEED DUCT WARNING MESSASGE APPEARED,  LEFT BLEED VALVE CLOSED. EMERGENCY DESCENT WAS COMMENCED. AT 10000 FT THE UNPRESSURIZED FLIGHT PROCEDURE WAS COMPLETED, DURING WHICH A SMOKE ODOR ENTERED THE CABIN. DIVERTED AND A NORMAL, LANDING WAS MADE.  REMOVED AND REPLACED THE CERAMIC INSERTS ON MT139 IAW AMM. OPS CHECKED GOOD.
